RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 68, Issue 1  


In memory of Andrei Andreevich Bolibruch
Laplace transforms of functionals on Bergman spaces
K. P. Isaev, R. S. Yulmukhametov
5
A criterion for analytic continuation of functions from invariant subspaces in convex domains of the complex plane
A. S. Krivosheev
43
Approximation of the derivatives of finitely smooth functions belonging to non-isotropic classes
S. N. Kudryavtsev
79
A factorization formula for the full twist of double the number of strings
Vik. S. Kulikov
123
On the strong regularity of some edge-regular graphs
A. A. Makhnev
159
Prime alternative algebras that are nearly commutative
S. V. Pchelintsev
183
Markov's theorem and algorithmically non-recognizable combinatorial manifolds
M. A. Shtan'ko
207
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019